The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.130 NO.1 / 1996 )
home Regular solutions of second-order stationary Hamilton-Jacobi equations
Pages 201-234
Fausto Gozzi, Elisabeth Rouy,
home A functional integral approach to shock wave solutions of the Euler equations with spherical symmetry (II)
Pages 162-178
Tong Yang,
home Existence and bifurcation of the positive solutions for a semilinear equation with critical exponent
Pages 179-200
Yinbin Deng, Yi Li,
home On an ODE from forced coating flow
Pages 247-265
E. Beretta, J. Hulshof, L. A. Peletier,
home Periodic orbits and subharmonics of dynamical systems on non-compact Riemannian manifolds
Pages 142-161
Silvia Cingolani,
home The initial boundary value problems for hyperbolic conservation laws with relaxation
Pages 100-126
Shinya Nishibata,
home Estimate of the time rate of entropy dissipation for systems of convsevation laws
Pages 127-141
Michael Sever,
home Formation of singularities in heat propagation guided by second sound
Pages 92-99
Messaoudi A. Salim,
home Global large time self-similarity of a thermal-diffusive combustion system with critical nonlinearity
Pages 9-35
J. Bricmont, A. Kupiainen, J. Xin,
home Nonlinear stability with decay rate for traveling waves solutions of a hyperbolic system with relaxation
Pages 36-58
Paulo R. Zingano,
home Infinitesimal stability of Anosov endomorphisms
Pages 1-8
Hiroshi Ikeda,
home A parabolic system modeling microbial competition in an unmixed bio-reactor
Pages 59-91
Le Dung, Hal L. Smith,
home On principal eigenvalues of $p$-Laplacian-like operators
Pages 235-246
M. Garcia-Huidobro, R. Manasevich, K. Schmitt,